Sbornik: Mathematics
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sbornik: Mathematics, 2002, Volume 193, Issue 1, Pages 119–142
DOI: https://doi.org/10.1070/SM2002v193n01ABEH000623
(Mi sm623)
 

This article is cited in 13 scientific papers (total in 13 papers)

D-differential A-algebras and spectral sequences

S. V. Lapin

Mordovian State University
References:
Abstract: In the present paper the construction of a D-differential A-(co)algebra is introduced and basic homotopy properties of this construction are studied. The connection between D-differential A-(co)algebras and spectral sequences is established, which enables us to construct the structure of an A -coalgebra on the Milnor coalgebra directly from the differentials of the Adams spectral sequence.
Received: 09.04.2001
Bibliographic databases:
UDC: 513.83
MSC: Primary 55T15, 55P43; Secondary 18G35, 18G40, 55U15
Language: English
Original paper language: Russian
Citation: S. V. Lapin, “D-differential A-algebras and spectral sequences”, Sb. Math., 193:1 (2002), 119–142
Citation in format AMSBIB
\Bibitem{Lap02}
\by S.~V.~Lapin
\paper $D_\infty$-differential $A_\infty$-algebras
and spectral sequences
\jour Sb. Math.
\yr 2002
\vol 193
\issue 1
\pages 119--142
\mathnet{http://mi.mathnet.ru/eng/sm623}
\crossref{https://doi.org/10.1070/SM2002v193n01ABEH000623}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=1906174}
\zmath{https://zbmath.org/?q=an:1026.55023}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=000175532600005}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0036012347}
Linking options:
  • https://www.mathnet.ru/eng/sm623
  • https://doi.org/10.1070/SM2002v193n01ABEH000623
  • https://www.mathnet.ru/eng/sm/v193/i1/p119
  • This publication is cited in the following 13 articles:
    1. Joana Cirici, Anna Sopena-Gilboy, “Filtered 𝐴-infinity structures in complex geometry”, Proc. Amer. Math. Soc., 150:9 (2022), 4067  crossref
    2. Lapin V S., “Homotopy Invariance of the Cyclic Homology of a(Infinity)-Algebras Under Homotopy Equivalences of a(Infinity)-Algebras”, Georgian Math. J., 28:6 (2021), 895–916  crossref  mathscinet  isi
    3. Lapin V S., “Dihedral Infinity-Simplicial Modules and Dihedral Homology of Involutive Homotopy Unital a(Infinity)-Algebras”, Georgian Math. J., 26:2 (2019), 257–286  crossref  mathscinet  zmath  isi
    4. Joana Cirici, Daniela Egas Santander, Muriel Livernet, Sarah Whitehouse, “Derived A-infinity algebras and their homotopies”, Topology and its Applications, 235 (2018), 214  crossref
    5. Herscovich E., “Spectral Sequences Associated to Deformations”, J. Homotopy Relat. Struct., 12:3 (2017), 513–548  crossref  mathscinet  zmath  isi  scopus
    6. S. V. Lapin, “Chain Realization of Differential Modules with $\infty$-Simplicial Faces and the $B$-Construction over $A_\infty$-Algebras”, Math. Notes, 98:1 (2015), 111–129  mathnet  crossref  crossref  mathscinet  isi  elib
    7. Lapin S.V., “Homotopy Properties of Differential Modules With Simplicial F-Infinity-Faces and D-Infinity-Differential Modules”, Georgian Math. J., 22:4 (2015), 543–562  crossref  mathscinet  zmath  isi  scopus  scopus  scopus
    8. S. V. Lapin, “ D ∞-differential E ∞-algebras and Steenrod operations in spectral sequences”, Journal of Mathematical Sciences (New York), 152:3 (2008), 372  crossref  mathscinet  zmath  adsnasa  scopus  scopus  scopus
    9. S. V. Lapin, “Multiplicative $A_\infty$-structure in terms of spectral sequences of fibrations”, J. Math. Sci., 164:1 (2010), 95–118  mathnet  crossref  mathscinet
    10. S. V. Lapin, “$D_\infty$-differential $E_\infty$-algebras and spectral sequences of $D_\infty$-differential modules”, J. Math. Sci., 159:6 (2009), 819–832  mathnet  crossref  mathscinet  zmath  elib
    11. S. V. Lapin, “$D_\infty$-differential $E_\infty$-algebras and spectral sequences of fibrations”, Sb. Math., 198:10 (2007), 1379–1406  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    12. S. V. Lapin, “$D_\infty$-differential $E_\infty$-algebras and multiplicative spectral sequences”, Sb. Math., 196:11 (2005), 1627–1658  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    13. S. V. Lapin, “$(DA)_\infty$-modules over $(DA)_\infty$-algebras and spectral sequences”, Izv. Math., 66:3 (2002), 543–568  mathnet  crossref  crossref  mathscinet  zmath  elib
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Математический сборник - 1992–2005 Sbornik: Mathematics
    Statistics & downloads:
    Abstract page:2468
    Russian version PDF:517
    English version PDF:27
    References:93
    First page:1
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025